MathSciNet Relay Station
MathSciNet bibliographic data
MR2195945 11J72 (11M36 33D15)
Krattenthaler, C.; Rivoal, T.; Zudilin, W. Séries hypergéométriques basiques, $q$-analogues des valeurs de la fonction zêta et séries d'Eisenstein. (French) [Basic hypergeometric series, $q$-analogues of the values of zeta functions and Eisenstein series] J. Inst. Math. Jussieu 5 (2006), no. 1, 53–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement